# SDR DALA2025010600073

- Difficulty date: January 4, 2025
- Submitted: January 6, 2025
- Operation: Air carrier
- Aircraft: N344NB
- Make and model: Airbus A319-114
- Aircraft serial: 1766
- Aircraft time: 58,817 hours, 30,771 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3144 DOOR R EMER EXIT ILLUMINATED AFTER PUSH DURING 2ND ENGINE START. CORRECTIVE ACTION: ADJUSTED R OVERWING EMERGENCY EXIT DOOR PROXIMITY SWITCH TARGET BRACKET PER A319 AMM 52-71-13. (6955448)
